# SDR 9SUA2014FA0000503

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N784JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0050
- Aircraft time: 6,904 hours, 4,999 cycles
- Engine: Wilint FJ443A
- Engine time: 6,580 hours, 4,806 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Cargo Bay
- Part time: 6,904 hours, 4,999 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL 450,  WARNING MESSAGE FOR BAGGAGE SMOKE ILLUMINATED ALONG WITH THE AURAL WARNING. THE QRH WAS REFERENCED AND A DECISION WAS MADE TO LAND AT THE NEAREST AIRPORT.
